# SDR DL73E972552

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Engine: Pwa JT8D15A
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Pnl
- Part number: 948F4582
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT GEN BUSS TRIPPED (NO VOLTS OR FREQS) AND APU WOULD NOT PWR THE BUSS.  REPLACED LEFT GEN CONT PANEL, OPERATION OF GEN AND XFR SYS OP CKS GOOD.
